Supplements and acne?

Discussion in 'Fibromyalgia Main Forum' started by lila1001, Mar 10, 2007.

  1. lila1001

    lila1001 New Member

    I have been taking a lot of supplements to help with fatigue. I also suffer from sever depression and think my fatigue stems from this. Anyway, I started a treatment plan around 30 days ago. I am taking Coenzyme Q10, Milk Thistle Complex, Magnesium Plus, Super Multiple without iron, Flax Seed Oil w/ Borage Oil, Reduced L-Glutathione,
    JarroDophilus EPS, Neuro B12 Methylcobalamin, and a Multi B vitamin with C time release. My face is breaking out bad. Could all these supplements be causing this? Any info or experience would be helpful. Thanks!
  2. spiritsky

    spiritsky Member

    Doesn't seem like your taking anything unusual and it all sounds pretty good. It might just be a cleansing reaction. As your body is getting the nutrients it needs it start throwing off the toxic waste accumulated in the tissues. The skin is one pathway to rid the body of waste.

    Is your acne an oily type? Does your skin feel oily? If so you might benefit from Yellow Dock, an herb used for oily, exudive skin conditions. Another good all around herb for general skin conditions is Burdock root.

    Hmmm, I'm just reading through your list of supplements again and I see your using a Super Multiple...this one might be a problem...you might want to stop that one for a few days and see if your condition clears up. If so try a regular multi. (personally I'm not a fan of multi vitamins/minerals and don't take them).

    Also, your magnesium...what type is it...you shouldn't take magnesium oxide, it's hard to absorb, it's better to take a magnesium Citrate or Malate, they are more absorbable.